The problem of the multiplication of operators acting in rigged Hilbert spaces is considered. This is done, as usual, by constructing certain intermediate spaces through which the product can be factorized. In the special case where the starting space is the set of analytic vectors of a self-adjoint operator A, a general procedure for constructing a special family of interspaces is given. Their definition closely reminds that of the Bessel potential spaces, to which they reduce when the starting space is the Schwartz space. Some applications are considered.
|Data di pubblicazione:||2005|
|Titolo:||Partial multiplication of operators in rigged Hilbert spaces|
|Autori:||TRAPANI, C; TSCHINKE, F|
|Autori interni:||TRAPANI, Camillo|
|Tipologia:||Articolo su rivista|
|Citazione:||TRAPANI, C., & TSCHINKE, F. (2005). Partial multiplication of operators in rigged Hilbert spaces. INTEGRAL EQUATIONS AND OPERATOR THEORY, 51, 583-600.|
|Appare nelle tipologie:||01 - Articolo su rivista|